# SDR CA070824007

- Difficulty date: July 25, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 10,802 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 7921 · Engine Oil Cooler
- Part: Door
- Part number: 315341
- Part serial: 1262477
- Condition: Inoperative
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) AIRCRAFT WAS DISPATCHED FOR FIRE ACTION. AFTER DEPARTURE, THE RT OIL TEMPERATURE GAUGE WAS OBSERVED TO BE AT THE BOTTOM OF THE RED ARC, APPROXIMATELY 100 DEGREES C. THE FLIGHT CREW IMMEDIATELY SHUTDOWN THE RT ENGINE AS A PRECAUTION AND RETURNED TO BASE. DURING INSPECTION BY MAINTENANCE, THE RT OIL COOLER DOOR WAS OBSERVED TO BE NOT FUNCTIONING AND POSITIONED FULLY CLOSED. THE RT OIL COOLER DOOR ACTUATOR WAS REMOVED AND INSPECTED. DURING DISASSEMBLY, SEVERAL WIRES AND A TERMINAL BLOCK WERE FOUND TO BE BROKEN IN THE ELECTRICAL BOX. THE OIL COOLER DOOR ACTUATOR WAS REPLACED AND RIGGED IAW MM. AFTER GROUND CHECKED SERVICEABLE, THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070824007)
